Welcome to Francis Academic Press

Academic Journal of Engineering and Technology Science, 2020, 3(3); doi: 10.25236/AJETS.2020.030308.

Anticipated Reflected Backward Doubly SDEs with Generators in Stochastic Lipschitz Condition

Author(s)

Zhuangzhuang Xing*, Lifeng Wei

Corresponding Author:
Zhuangzhuang Xing
Affiliation(s)

School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China
*Corresponding author e-mail: 347611400@qq.com

Abstract

In this paper, we prove the well-posedness of the solutions to anticipated reflected backward doubly SDEs (ARBDSDEs for short) with stochastic Lipschitz coefficients.

Keywords

backward douly stochastic differential equations, stochastic Lipschitz condition, reflected solution

Cite This Paper

Zhuangzhuang Xing, Lifeng Wei. Anticipated Reflected Backward Doubly SDEs with Generators in Stochastic Lipschitz Condition. Academic Journal of Engineering and Technology Science (2020) Vol. 3 Issue 3: 68-73. https://doi.org/10.25236/AJETS.2020.030308.

References

[1] Pardoux, E & Peng, S 1994, Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probability Theory and Related Fields, vol. 98, no. 2, pp. 209-227.
[2] Bahlali, K, Hassani, M, Mansouri, B & Mrhardy, N 2009, One barrier reflected backward doubly stochastic differential equations with continuous generator, Comptes rendus - Mathématique, vol. 347, no. 19, pp. 1201-1206.
[3] Xu, L, Li, Z & Luo, J 2017, Reflected solutions of generalized anticipated backward double stochastic differential equations, Random Operators & Stochastic Equations, 25 (1), pp. 49–56.
[4] El Karoui, N & Huang, S 1997,  A general result of existence and uniqueness of backward stochastic differential equations. In: El Karoui, N., Mazliak, L. (Eds.), Backward Stochastic Differential Equations. In: Pitman Research Notes in Mathematics Series, vol. 364. Longman, pp. 27-36.
[5] Owo, J 2015, Backward doubly stochastic differential equations with stochastic lipschitz condition, Stat. Probabil. Lett. 96, 75-84.
[6] Anis, M, Dylan, P & Wissal, S 2016, Probabilistic interpretation for solutions of fully nonlinear stochastic pdes, arXiv:1412.5548v2.
[7] Hu, L 2012, Reflected backward doubly stochastic differential equations driven by a Lévy process with stochastic Lipschitz condition, Applied Mathematics and Computation, vol. 219, no. 3, pp. 1153-1157.